Table of Contents Author Guidelines Submit a Manuscript
International Journal of Vascular Medicine
Volume 2010 (2010), Article ID 789198, 6 pages
Research Article

Limitations of Online Information on Abdominal Aortic Aneurysm

Department of Surgery, Yale University School of Medicine, 333 Cedar Street, BB 204D, New Haven, CT 06510, USA

Received 8 November 2010; Accepted 19 December 2010

Academic Editor: Mark D. Morasch

Copyright © 2010 Carolyn G. Goldberg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carolyn G. Goldberg, Loren Berman, and Richard J. Gusberg, “Limitations of Online Information on Abdominal Aortic Aneurysm,” International Journal of Vascular Medicine, vol. 2010, Article ID 789198, 6 pages, 2010. doi:10.1155/2010/789198